# SDR FDEA201010134065

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, UPPER DOOR CUTOUT AT FRAME 61 RT SIDE, HAS A DOUBLE DRILLED HOLE IN THE FLOORBEAM.  THE HOLE IS FOR THE INSTALLATION OF THE UPPER   PROFILE.  REPAIRED IAW EA 6-5310-136713; "FUSELAGE - FRAME FITTING AT FRAME 61 AND   STRINGER 26".
